Three month ago I was diagnosed with hypothyroidism; I am currently on levothiroxin sodium 25 mg a day. I was feeling great, better than ever, I honestly felt better. But now three months after I go to the scale and I gained 25 pound! As you can imagine I am going nuts, I cant believe this happened to me I eat healthy and work out 6 time a week, and all of my clothes fit the same in fact I feel like they fit better. I have always dealt with extra pounds but kept it under control. But this tome is unexplainable. I also lost 9% body fat and I am constantly cold. The last time I weighted my self was a month from today feb 28 and I was 167 yesterday I was 185. I think I would have noticed the weight gain. I am currently con a 1200 cal diet and working out. Can you please help me explain this. I ma so sad I
The symptoms you describe are consistent with hypothyroidism. The severity of the hypothyroidism can also correlate with the symptoms.
I would ensure that the 25 mcg of thyroid medication is enough. Obtainin a repeat TSH level should be able to determine this.
These options can be discussed with your personal physician.
A referral to an endocrinologist can be considered to evaluate for other endocrinological conditions (i.e. Cushing's disease or polycystic ovarian syndrome).
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.